# SDR MASA2013030752425

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 23,324 hours, 19,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO CLOSE.  MX REPOSITIONED THE DOOR CABLE.
